# SDR K3HA980127

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY AREA LIGHT INOP.  REMOVED AND REPLACED AFT EMERGENCY AREA LIGHT BATTERIES.  TEST 26-11-0, OPS CHECK OK.
